Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Rashes and Lamictal elanor roosevelt

Posted by yxibow on April 29, 2008, at 3:19:56

In reply to Re: Rashes and Lamictal, posted by elanor roosevelt on April 27, 2008, at 14:18:26

> i know titration should go slow but i am not sure about my decision to go slower than recommended
>
> i might be making it harder on myself by prolonging the period before i reach an effective dosage
>
> so i am going up to 100mgs tomorrow
> it's also a matter of timing
> i have several days at home writing and won't have to deal with clients
> there are side effects and there is life
> and i am losing my patience over losing my patience
>

As long as you're following at least the package insert (remember there are "generally accepted packages post marketing) then go ahead I guess. Its not side effects, its catastrophic effects that this is done (SJS). Anyhow you know what's best for you so I won't beleaguer this.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yxibow thread:822705
URL: http://www.dr-bob.org/babble/20080420/msgs/826196.html